# SDR SWAA2024092440324

- Difficulty date: September 21, 2024
- Submitted: September 24, 2024
- Operation: Air carrier
- Aircraft: N1806U
- Make and model: Boeing 737-8
- Aircraft serial: 60652
- Aircraft time: 6,385 hours, 3,245 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Coffeemaker
- Condition: Odor
- Location: Zone 900
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLIGHT ATTENDANT REPORTS BURNING PLASTIC COMING FROM AFT COFFEE MAKER 2B<[01] R&R AFT COFFEE MAKER PER AMM 25-32-01. OPS CHECK OK. NO SMELL NOTED.
